After Starting Women's Multivitamin & B-Complex, Now Having Insomnia and Tinnitus Seems Louder

Discussion in 'Support' started by Lilah, Jan 18, 2019.

    1. Lilah
      Bashful

      Lilah Member Benefactor

      Location:
      USA
      Tinnitus Since:
      12/2018
      Cause of Tinnitus:
      Unknown
      I started taking a women's time release multivitamin and B-Complex about 3 days ago and I am not sleepy at all though tired. I've only slept a few hours each night. Anyone else had this issue? I'm hoping this is the reason. I took the vitamins around 1pm after lunch.

      Due to travel plans, I've also taken the Hep A, tetanus, and typhoid vaccines a few days ago.

      I've had tinnitus for about 3 weeks and I've slept better before taking the multivitamin and B-Complex. I'm also taking B12 methylcobalamin 1000mg because my B12 level is 283 pg/ml. Is this the right type of B12 to take? Thinking of reducing to 500mg.

      Also, my tinnitus has become louder in my right ear for the first time. Help!!
       
      • Hug Hug x 1
    2. GregCA
      Jaded

      GregCA Member Benefactor Hall of Fame

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Otosclerosis
      What's causing your T? You list "Lupus, unknown" in your profile. Which one is it?
       
    3. AZeurotuner

      AZeurotuner Member Benefactor

      Location:
      Tucson, AZ
      Tinnitus Since:
      2010
      Cause of Tinnitus:
      Acoustic Trauma
      Well first off, Methylcobalamin is a high quality, active form of B12, meaning it's readily absorbed by the body, instead of ending up in your toilet bowl.

      Let me ask you this though, have you been tested for B12? Vitamins aren't something you should be taking on a whim, too many people on this forum mega-dose on supplements hoping to get a reduction in tinnitus, not a safe practice.
       
      • Agree Agree x 1
    4. MBH

      MBH Member

      Location:
      Upstate NY
      Tinnitus Since:
      06/2017
      Cause of Tinnitus:
      Overloaded stress
      Hello,

      I take multi vitamin and it does not bother my tinnitus. You're still in the early stages of tinnitus and it can go up and down. Also, for sleep routine I take a shower at night, it helps to wind down, take 2 Tylenol pm, fan, and a sound machine, I have it on ocean, l love an eye mask and I sleep well.
       
    5. AUTHOR
      AUTHOR
      Lilah
      Bashful

      Lilah Member Benefactor

      Location:
      USA
      Tinnitus Since:
      12/2018
      Cause of Tinnitus:
      Unknown
      Sorry for the delay, still figuring out this web-site.

      Yes, my primary care did ask me to take 1000mg of B-12 since it is a bit low (283 pg/ml). I no longer take the multivitamin or B-complex, just the B-12, D, and cod liver oil.

      I have had lupus for 12 years and had pulsatile tinnitus for a short time during that period. However, for about a month now I have had a loud high pitched tinnitus with a Teee/Beeep sound. I have had a lot of difficulty sleeping.
       

Share This Page

Loading...